sexologist-icon
Delayed periods
Got my periods on 16th Nov 2016 however did not get this month. I had taken ipill 4 time due to which my periods are delayed. I did the pregnancy test and it is negative. Could you suggest a medicine for which I can get my periods
70 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Ipill is high dose hormone and can delay periods. Don't take any medicine right away and wait for periods. Till then, use condom for contraception. Please visit personally for proper evaluation and treatment.
Next Steps
Ultrasound pelvis, ßhCG
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.